- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (4)
- Authors
- Andreev, Victor K.; Stepanova, Irina V.
- Contact information
- Andreev, Victor K.: Institute of Computational Modelling SB RAS Krasnoyarsk, Russian Federation; Siberian Federal University Krasnoyarsk, Russian Federation; ; Stepanova, Irina V.: Institute of Computational Modelling SB RAS Krasnoyarsk, Russian Federation; Siberian Federal University Krasnoyarsk, Russian Federation; OCRID: 0000-0003-4255-2762
- Keywords
- parabolic equation; inverse problem; source function; a priori estimate; nonlocal overdetermination condition
- Abstract
The second initial-boundary value problem for a parabolic equation is under study. The term in the source function, depending only on time, is to be unknown. It is shown that in contrast to the standard Neumann problem, for the inverse problem with integral overdetermination condition the convergence of it nonstationary solution to the corresponding stationary one is possible for natural restrictions on the input problem data
- Pages
- 445–451
- DOI
- 10.17516/1997-1397-2021-14-4-445-451
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/141721
Journal of Siberian Federal University. Mathematics & Physics / Inverse Problem for Source Function in Parabolic Equation at Neumann Boundary Conditions
Full text (.pdf)